On the best choice of nodes at interpolation of functions by even Hermitian splines

A.D. Malysheva (Dnipropetrovsk State University)

Abstract


We have found exact values of deviation of even Hermitian splines on some classes of functions and pointed out the best choice of nodes at approximation of concrete functions by these splines.

References


Krylov V.I. Approximate computation of integrals, 1967. (in Russian)

Alberg J., Nilson E., Walsh J., Spline theory and its applications, Mir, 1972. (in Russian)

Velikin V.L. "Exact values of approximation by Hermitian splines on the classes of differentible functions", Izv. AN SSSR, Ser. matematicheskaya, 1973; 37: pp. 165-185. (in Russian) doi:10.1070/IM1973v007n01ABEH001931

Ligun A.A., Storchai V.F. "On the best choice of nodes at approximation by splines in $$$L_p$$$ metric", Matem. zametki, 1975; 20(4): pp. 615-622. (in Russian) doi:10.1007/BF01098911




DOI: https://doi.org/10.15421/247707

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 1977 A.D. Malysheva

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU